Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MichaelHELP

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MichaelHELP

  • Rank
    New Member

Recent Profile Visitors

492 profile views
  1. If you peel a bit from first using tretinoin creme it is normal .. After some time it should peel less and less.. If it becomes too painful (and i dont mean a bit of stinging or burning) of course just stop the application for a day or two and see how it feels then.. Skin has to get used to this topical creme and some have more sensitive skin than others.. But it cannot directly damage your skin permanently. But if its acne that you are fighting, then i hope you have tried other cremes pri
  2. To be honest, being on both an antibiotic + accutane program is probably too much for most people.. Of course, you should stop taking anymore of any of them and then seek the derm once again and tell him/her about the experience because it can be dangerous or atleast unhealthy.. 400mg of the erthrymycin antibiotics is the minimum dosage it goes from 400-800mg every 6 hours. But it could be the mix of both as i said, that is just too much for your body too handle.. Both have high impact on the
×